Sets of integers with pairwise common divisor and a factor from a specified set of primes
Acta Arithmetica, Tome 75 (1996) no. 3, pp. 259-276
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Rudolf Ahlswede 1 ; Levon Khachatrian 1
@article{10_4064_aa_75_3_259_276,
author = {Rudolf Ahlswede and Levon Khachatrian},
title = {Sets of integers with pairwise common divisor and a factor from a specified set of primes},
journal = {Acta Arithmetica},
pages = {259--276},
year = {1996},
volume = {75},
number = {3},
doi = {10.4064/aa-75-3-259-276},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-75-3-259-276/}
}
TY - JOUR AU - Rudolf Ahlswede AU - Levon Khachatrian TI - Sets of integers with pairwise common divisor and a factor from a specified set of primes JO - Acta Arithmetica PY - 1996 SP - 259 EP - 276 VL - 75 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-75-3-259-276/ DO - 10.4064/aa-75-3-259-276 LA - en ID - 10_4064_aa_75_3_259_276 ER -
%0 Journal Article %A Rudolf Ahlswede %A Levon Khachatrian %T Sets of integers with pairwise common divisor and a factor from a specified set of primes %J Acta Arithmetica %D 1996 %P 259-276 %V 75 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/aa-75-3-259-276/ %R 10.4064/aa-75-3-259-276 %G en %F 10_4064_aa_75_3_259_276
Rudolf Ahlswede; Levon Khachatrian. Sets of integers with pairwise common divisor and a factor from a specified set of primes. Acta Arithmetica, Tome 75 (1996) no. 3, pp. 259-276. doi: 10.4064/aa-75-3-259-276
Cité par Sources :